# SDR UIEA2012091800436

- Difficulty date: September 18, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 59,159 hours, 10,532 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Cracked
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EXHAUST NOZZLE OUTER SLEEVE FOUND CRACKED.  DISPOSITION IS TO STOP DRILL THE ENDS OF THE CRACK WITH A 0.125" DIAMETER HOLE IAW PART 4 OF EO 4478A235.
